MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number 5183236
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient received an occlusion alarm and blood glucose level was 900 mg/dl at the time of occlusion.He was admitted to the emergency room due to high blood glucose level and realized that the cannula was bent, not receiving insulin.The infusion set had been in use for 2 days.The patient received insulin drip as corrective treatment which resolved the issue.He was hospitalized for 2 days.Currently, his blood glucose level was 226 mg/dl at the time of this report.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8548813
Report Number3003442380-2019-01331
Device Sequence Number14061210
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5183236
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1